Dr. Maupin discusses the most common side effects for women after beginning hormone replacement.
Most of you know that when I replace hormones for my female patients, I only use
Bioidentical estradiol and Testosterone in the form of long-lasting subcutaneous pellets.
I only use this type of delivery system because pellets deliver a steady supply of T and have the fewest side effects of any type of testosterone replacement. However, nothing is perfect, and it is important to know what the side effects of any treatment is. There is no medical treatment without any side effects. There is no medical care that I know of that does not create complaints by patients.
There are several problems that occur during the first 4 months after the T pellets are inserted and usually present during the first 4-12 months of treatment. I will dedicate the accompanying Healthcast to later side effects of Testosterone pellets and what we recommend to lessen these effects. Of all the types of testosterone replacement for women, pellet replacement has fewer and less severe side effects than all other forms of testosterone for women. The later side effects include:
- Facial Hair and Acne
- Androgenic Hair Loss
- Voice Lowering
- Weight Gain
For a full video describing these issues and the treatments, please go to my website biobalancehealth.com watch the Healthcast for #601. This presentation will include the slides and audio explaining them. You can also go to You Tube to view the short lectures and slides about the side effects of testosterone pellets in women.
This Health cast was written and presented by Dr. Kathy Maupin, M.D., Bio-identical Hormone Replacement Expert and Author. www.BioBalanceHealth.com • (314) 993-0963.
Please subscribe to our YouTube channel and please check “ Like “. Follow us on Facebook and Instagram at BioBalanceHealth.